# SDR USAA001683

- Difficulty date: October 4, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 767
- Part time: 37,798 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4, BELT FRAME CRACKED .125 INCH AT BS 767, STR 9R.  INSTALLED REPAIR CHANNEL PER EA 68156 AND TR 53-10-14.  (X)
